# SDR MWEA040051

- Difficulty date: April 9, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK HAS AREA OF CORROSION IN CENTER CHANNEL AT STATION 1265.  FABRICATED AND INSTALLED SEAT TRACK.
